New Mexico, 2016Tornadoes and Flash Flood in New Mexico, September 14 to 15, 2016
September 14 to 15, 2016 · NWS ABQ · 12 events in 6 counties and zones
The upper level trough responsible for severe weather across the area on the 14th continued to impact New Mexico through the 15th. Abundant moisture and instability associated with southeasterly upslope flow and strong upper level dynamics generated an extended period of severe weather across the eastern plains.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The upper level trough responsible for severe weather across the area on the 14th continued to impact New Mexico through the 15th. Abundant moisture and instability associated with southeasterly upslope flow and strong upper level dynamics generated an extended period of severe weather across the eastern plains. Severe thunderstorms from late on the 14th persisted past midnight before diminishing before sunrise. A powerful storm that moved south of Melrose just after midnight produced one of the best radar signatures of a tornado forecasters have ever observed in eastern New Mexico. A nearby resident reported a loud roaring sound in the distance. A persistent storm with torrential rainfall amounts over four inches in eastern San Miguel County produced flash flooding along Atarque Creek through sunrise. Storms fired up quickly again by late morning and moved east across the plains. A funnel cloud was observed just after the noon hour near Vaughn. Another storm that moved east across Lincoln County dumped nickel to quarter size hail in the area around Tinnie, Picacho, and Dunken. A tornado and golf ball size hail was then spotted from this storm over rural ranch lands to the northeast of Dunken. Many other storms that impacted eastern New Mexico generated hail, torrential rainfall, and gusty winds throughout the afternoon.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Sep 14, 10:39 PM MST, 28 minutes earlier.
Area forecast discussion, Sep 14, 10:39 PM MST, 28 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1139 PM MDT WED SEP 14 2016
.AVIATION...
06Z TAF CYCLE
VFR conditions prevail and are generally forecast to persist, with
a couple of exceptions. Short-lived MVFR conditions are likely
with isolated storms across eastern New Mexico overnight and may
impact KTCC or KROW. Otherwise, MVFR cigs are forecast to
redevelop late tonight at KTCC and KROW, with improvement between
15-18z. Chances for thunderstorm impacts at KAEG, KABQ and KSAF
will be improved Thursday afternoon/evening relative to today.
11
&&
.PREV DISCUSSION...324 PM MDT WED SEP 14 2016...
.SYNOPSIS...
Showers and thunderstorms will continue to favor eastern New
Mexico through the evening. Some storms may be strong or severe
with large hail the main threat. Drier air will move into the
north and west on Thursday, limiting storm coverage in those areas,
however, there will still be plenty of moisture to work with
across eastern New Mexico for at least scattered storms. Once
again, some storms may be strong or severe. Another back door
front will slide into the plains on Friday, which will provide the
focus for another round of thunderstorms. Quite a bit of
uncertainty remains regarding the progression of a storm system
and its impacts on New Mexico next week.
&&
.DISCUSSION...
Strong storms have erupted just east of the central mtn chain this
afternoon. Storms will continue to move E/NE into greater
instability. SPC Mesoanalysis shows 2000-3000 surface based CAPE and
decent shear which will allow strong to severe storms to develop
through the evening across the plains. Large hail will be the main
threat, although heavy rain, gusty winds and a brief tornado are
also possible.
Drier air will move into the north and west on Thursday, shifting
the main focus for thunderstorms a bit south and east. Similar to
today, there will be ample instability for strong or severe storms,
though directional shear may not be as good until the evening with
diurnal backing.
A weak back door front is still slated to slide down the plains on
Friday. Storms will favor areas along the leading edge of the front
as well as along the central mtn chain should the front back up to
it. Could still be a few strong storms across the southeast plains
during Fri aftn/eve.
All eyes will then be on the upper level trough over the Great Basin
Friday night and beyond. Looks like the system will dive over SoCal
Friday through Saturday, then will continue to migrate S or SW as it
becomes cut off from the main flow on Sunday. Given how far west the
system will be, the moisture moving up into NM doesn't look to be as
good as it once was on Sunday, though there will still be a good
amount of storms across the east on Saturday. Drier air will
actually move into the state on Sunday.
Confidence continues to be abnormally low early next week as models
continue to diverge on when the system will be kicked back into NM.
The GFS remains the more progressive of the extended models, moving
the low northeast as early as Monday and crossing NM on Tuesday and
Tuesday night. The ECMWF is quite different. It brings a tropical
system toward the low off the west coast of the Baja through Tuesday
and merges the systems before they weaken/dampen as they shift
eastward across NM Wed/Thur. With such significant differences, PoPs
in the extended remain low until more confidence is gained.
34
&&
.FIRE WEATHER...
Large storm over southeast ID will move northeast and reach western
ND by late Thursday. A trough will linger over the Southwest into
the weekend, while a closed low forms over Baja CA. The low will
move northeast and impact NM early to mid next week.
Plenty of moisture remains over the state this afternoon with
widespread showers and some thunderstorms continuing to develop.
This activity will continue well into the night across the east,
where a few strong to severe storms may occur. Rh recoveries tonight
will be excellent, except good in the far northwest.
With the storm lifting northeast Thursday, the flow aloft will turn
just a bit more westerly, allowing some drier air to inch into
western NM. This trend will continue on Friday as well. This will
mean fewer showers and storms across the west, but have no impact on
the convection in the east. A few storms may be strong to severe
across the eastern plains either day. A back door cold front will
help to focus storms in the east on Friday. Temperatures will be
higher for most areas Thursday and Friday, except cooler in the far
northeast Friday. Meanwhile Rh values will lower a little each day.
No ventilation concerns with mostly good to excellent values.
A closed low will form over northern Baja, CA Saturday. It will
probably retrograde southwest offshore for a while, then head toward
NM early next week. With the flow aloft backing to the southwest
again over the weekend, decent storm coverage should continue at
least in the east and south. Moisture from the advancing closed low
will then reach NM early next week with an active period from late
Monday through Tuesday night. That's according to the GFS, which is
much faster with this low than the ECMWF, which waits until next
Wednesday into Thursday to bring in the enhanced moisture and
convection. High temperatures will be mostly at or below normal
Saturday then near to above normal from Sunday on. Vent rates will
remain good to excellent Saturday, then lower Sunday through early
next week, with patches of poor rates mostly in the middle and
northwest valleys.
CHJ
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
None.
&&
33
Hazardous weather outlook, Sep 14, 5:08 AM MST, 17 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
608 AM MDT WED SEP 14 2016
NMZ501>540-151215-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
608 AM MDT WED SEP 14 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.
.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND TO THE
EAST OF THE CENTRAL MOUNTAINS THIS AFTERNOON AND EVENING. STRONG
WIND AND LARGE HAIL ARE THE MAIN THREATS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ADDITIONAL STRONG TO POSSIBLY SEVERE STORMS WILL BE POSSIBLE
ACROSS THE EASTERN PLAINS AND EAST SLOPES OF THE SACRAMENTO
MOUNTAINS THURSDAY AFTERNOON AND EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 2 PM MDT TO 10 PM MDT
BOTH TODAY AND THURSDAY ACROSS THE EASTERN PLAINS DUE TO SEVERE
STORMS.
50
In the hours before
Special weather statement, Sep 14, 8:18 PM MST, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
918 PM MDT WED SEP 14 2016
NMZ527-528-530-150400-
UNION COUNTY-RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
918 PM MDT WED SEP 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND
NORTHEASTERN COLFAX COUNTIES UNTIL 1000 PM MDT...
AT 917 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR TRINCHERA TO 7 MILES SOUTHEAST OF MAXWELL.
MOVEMENT WAS EAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DES MOINES...FOLSOM AND CAPULIN.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3645 10384 3644 10449 3700 10412 3700 10353
TIME...MOT...LOC 0317Z 246DEG 35KT 3701 10406 3645 10445
33
Special weather statement, Sep 14, 8:40 PM MST, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
940 PM MDT WED SEP 14 2016
NMZ537-150430-
DE BACA COUNTY-
940 PM MDT WED SEP 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DE BACA COUNTY UNTIL
1030 PM MDT...
AT 940 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTHWEST OF FORT SUMNER...MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL DE
BACA COUNTY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3421 10442 3434 10446 3452 10408 3421 10412
TIME...MOT...LOC 0340Z 249DEG 12KT 3429 10434
CA
Local storm report, Sep 14, 9:16 PM MST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1016 PM MDT WED SEP 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 4 E FORT SUMNER 34.47N 104.16W
09/14/2016 M1.00 INCH DE BACA NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1601389
CASpecial weather statement, Sep 14, 9:32 PM MST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1032 PM MDT WED SEP 14 2016
NMZ534-150500-
QUAY COUNTY-
1032 PM MDT WED SEP 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN QUAY COUNTY UNTIL
1100 PM MDT...
AT 1032 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER HOUSE...OR 22 MILES NORTHEAST OF FORT SUMNER...MOVING NORTHEAST
AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HOUSE AND MCALISTER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3468 10370 3460 10394 3461 10399 3469 10407
3494 10381 3470 10370
TIME...MOT...LOC 0432Z 228DEG 29KT 3468 10393
CASpecial weather statement, Sep 14, 10:17 PM MST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1117 PM MDT WED SEP 14 2016
NMZ530-150545-
UNION COUNTY-
1117 PM MDT WED SEP 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION COUNTY UNTIL
1145 PM MDT...
AT 1117 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR FARLEY...OR 25 MILES SOUTH OF DES MOINES...MOVING EAST AT 30
MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL UNION
COUNTY.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3663 10368 3637 10357 3635 10401 3644 10401
3651 10389 3650 10387 3651 10385 3653 10386
3656 10380 3656 10379 3657 10379
TIME...MOT...LOC 0517Z 249DEG 24KT 3640 10397
33Special weather statement, Sep 14, 10:40 PM MST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1140 PM MDT WED SEP 14 2016
NMZ534>537-150630-
CURRY COUNTY-DE BACA COUNTY-QUAY COUNTY-ROOSEVELT COUNTY-
1140 PM MDT WED SEP 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DE BACA...
SOUTHWESTERN CURRY...NORTHWESTERN ROOSEVELT AND SOUTHWESTERN QUAY
COUNTIES UNTIL 1230 AM MDT...
AT 1140 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF SAN JON TO 10 MILES
SOUTH OF TOLAR. MOVEMENT WAS EAST AT 25 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
QUAY...MELROSE...SAN JON...HOUSE...TOLAR...TAIBAN...RAGLAND...
FLOYD...MCALISTER AND FORREST.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 353 AND 355.
FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE
STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3424 10358 3431 10408 3511 10385 3513 10333
TIME...MOT...LOC 0540Z 288DEG 21KT 3505 10347 3430 10392
33
Event by event
5 hail, 3 tornado, 3 funnel cloud, 1 flash flood. Local standard time, as filed.
Tornado, Roosevelt
- When
- September 14, 11:07 PM MST to 11:30 PM MST
- Where
- Roosevelt County, 10.58 mi SE of Tolar to 12.57 mi WNW of Floyd
- Rating
- EF0
- Path length
- 3.15 mi
- Path width
- 50 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 34.325, -103.823
A nearby resident reported a loud, distant roaring sound over the Melrose Bombing Range where radar indicated very intense rotation. A storm survey of this extremely remote location later revealed a 2000 pound mobile office trailer that was bolted and strapped down was lifted and moved eight to ten inches.
Flash Flood, San Miguel
- When
- September 15, 2:00 AM MST to 8:00 AM MST
- Where
- San Miguel County, 7.31 mi NNE of Bell Ranch to 14.52 mi E of Bell Ranch
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 35.631, -104.062
Ranchers reported water in creek rose 15 feet and was the highest they have observed in over 50 years. Precipitation gauges on the property measured 1.93 inches, 3.95 inches, and 4.15 inches from training thunderstorms. Several areas along the creek were out of bank and flooding nearby pasture. Several low water crossings were washed out.
Funnel Cloud, Guadalupe
- When
- September 15, 10:45 AM MST to 10:47 AM MST
- Where
- Guadalupe County, 5 mi S of Vaughn
- Reported by
- Social Media
- Coordinates
- 34.528, -105.200
Funnel cloud reported via local media on Twitter south of Vaughn.
Tornado, Guadalupe
- When
- September 15, 10:47 AM MST to 10:50 AM MST
- Where
- Guadalupe County, 13 mi SSW of Vaughn to 12.88 mi SSW of Vaughn
- Rating
- EF0
- Path length
- 1.43 mi
- Path width
- 50 yd
- Reported by
- COOP Observer
- Coordinates
- 34.426, -105.287
A distant tornado was spotted approximately 13 miles south-southwest of Vaughn by the COOP observer near Pedernal. Tornado appeared on the ground for around 3 to 5 minutes with no damage reported.
Funnel Cloud, Torrance
- When
- September 15, 11:45 AM MST to 11:48 AM MST
- Where
- Torrance County, 3 mi SSW of Encino
- Reported by
- COOP Observer
- Coordinates
- 34.610, -105.480
COOP observer reported a funnel cloud that may have touched down, but was difficult to tell in the distance.
Hail, Lincoln
- When
- September 15, 12:06 PM MST to 12:10 PM MST
- Where
- Lincoln County, 7.11 mi SSW of Arabela
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 33.490, -105.230
Nickel size hail eight miles north of Tinnie.
Hail, Chaves
- When
- September 15, 12:36 PM MST to 12:39 PM MST
- Where
- Chaves County, 4.7 mi WSW of Flying H Ranch
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.007, -105.200
Hail, Lincoln
- When
- September 15, 12:42 PM MST to 12:45 PM MST
- Where
- Lincoln County, 5.56 mi N of Sunset
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.420, -105.060
Nickel to quarter size hail.
Tornado, Chaves
- When
- September 15, 1:10 PM MST to 1:30 PM MST
- Where
- Chaves County, 9.04 mi SSE of Flying H Ranch to 12.26 mi SE of Flying H Ranch
- Rating
- EF0
- Path length
- 4.73 mi
- Path width
- 50 yd
- Reported by
- Public
- Coordinates
- 32.896, -105.069
Public reported a tornado on the ground just north of U.S. Highway 82 near Picacho Road. No damage observed.
Funnel Cloud, Chaves
- When
- September 15, 1:15 PM MST to 1:20 PM MST
- Where
- Chaves County, 10 mi NNE of Dunken
- Reported by
- Broadcast Media
- Coordinates
- 32.944, -105.134
Funnel cloud reported by local media along U.S. Highway 82 and Picacho Road.
Hail, Chaves
- When
- September 15, 2:00 PM MST to 2:10 PM MST
- Where
- Chaves County, 7.76 mi ESE of Flying H Ranch
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.970, -105.000
Severe hail peaked out at golf ball size. No damage reported.
Hail, Chaves
- When
- September 15, 3:55 PM MST to 4:00 PM MST
- Where
- Chaves County, 7.76 mi ESE of Flying H Ranch
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.970, -105.000
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flood in Missouri, September 14 to 18, 2016$25,000 · 58 kt wind · 23 events
- Damaging Winds in New Jersey, September 14, 201663 kt wind · 7 events
- Hail in Colorado, September 14, 20161.75 in hail · 5 events
- Hail in New Mexico, September 14, 20161.75 in hail · 5 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, September 14, 20163 events
- Hail and Damaging Wind in Colorado, September 14, 20161.25 in hail · 3 events
- Flash Flooding in Texas, September 14, 20162 events
- Hail in Oklahoma, September 14, 20161 in hail · 1 event
- Hail in Colorado, September 14, 20161.25 in hail · 1 event
- Funnel Cloud in Missouri, September 14, 20161 event
- Damaging Wind in Connecticut, September 14, 2016$1,000 · 52 kt wind · 1 event
- Flood in Puerto Rico, September 14, 20161 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 650340, 650348, 650349, 671171, 650350, 650351, 650352, 650353, 650355, 650354, 650356, 650358.